Table of Contents
ISRN Applied Mathematics
Volume 2011 (2011), Article ID 419678, 10 pages
http://dx.doi.org/10.5402/2011/419678
Research Article

Exact Explicit Traveling Wave Solution for the Generalized (2+1)-Dimensional Boussinesq Equation

School of Mathematics and Computing Science, Guilin University of Electronic Technology, Guangxi, Guilin 541004, China

Received 10 March 2011; Accepted 24 April 2011

Academic Editors: A.-C. Lee and M. Qatu

Copyright © 2011 Libing Zeng et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. M. J. Ablowitz and P. A. Clarkson, Solitons, Nonlinear Evolution Equations and Inverse Scattering, vol. 149 of London Mathematical Society Lecture Note Series, Cambridge University Press, Cambridge, UK, 1991. View at Zentralblatt MATH
  2. V. B. Matveev and M. A. Salle, Darboux Transformations and Solitons, Springer Series in Nonlinear Dynamics, Springer, Berlin, Germany, 1991. View at Zentralblatt MATH
  3. C. H. Gu, H. S. Hu, and Z. X. Zhou, Darboux Transformations in Soliton Theory and Its Geometric Applications, Shanghai Sci-Tech, Shanghai, China, 1999. View at Zentralblatt MATH
  4. R. Hirota and J. Satsuma, “Soliton solutions of a coupled KdV equation,” Physics Letters. A, vol. 85, no. 8-9, pp. 407–408, 1981. View at Publisher · View at Google Scholar
  5. P. J. Olver, Applications of Lie Groups to Differential Equations, vol. 107 of Graduate Texts in Mathematics, Springer, New York, NY, USA, 2nd edition, 1993.
  6. J. B. Li and Z. Liu, “Travelling wave solutions for a class of nonlinear dispersive equations,” Chinese Annals of Mathematics, vol. 23B, no. 3, pp. 397–418, 2002. View at Publisher · View at Google Scholar
  7. S. Tang and W. Huang, “Bifurcations of travelling wave solutions for the generalized double sinh-Gordon equation,” Applied Mathematics and Computation, vol. 189, no. 2, pp. 1774–1781, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  8. D. Feng, T. He, and J. Lü, “Bifurcations of travelling wave solutions for (2+1)-dimensional Boussinesq-type equation,” Applied Mathematics & Computation, vol. 185, no. 1, pp. 402–414, 2007. View at Publisher · View at Google Scholar
  9. S. Tang, Y. Xiao, and Z. Wang, “Travelling wave solutions for a class of nonlinear fourth order variant of a generalized Camassa-Holm equation,” Applied Mathematics & Computation, vol. 210, no. 1, pp. 39–47, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  10. S. Tang, J. Zheng, and W. Huang, “Travelling wave solutions for a class of generalized KdV equation,” Applied Mathematics & Computation, vol. 215, no. 7, pp. 2768–2774, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  11. W. Malfliet and W. Hereman, “The tanh method: I. Exact solutions of nonlinear evolution and wave equations,” Physica Scripta, vol. 54, no. 6, pp. 563–568, 1996. View at Google Scholar · View at Zentralblatt MATH
  12. W. Malfliet and W. Hereman, “The tanh method. II. Perturbation technique for conservative systems,” Physica Scripta, vol. 54, no. 6, pp. 569–575, 1996. View at Google Scholar · View at Zentralblatt MATH
  13. E. Fan, “Uniformly constructing a series of explicit exact solutions to nonlinear equations in mathematical physics,” Chaos, Solitons & Fractals, vol. 16, no. 5, pp. 819–839, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  14. M. L. Wang, “Exact solutions for a compound KdV-Burgers equation,” Physics Letters. A, vol. 213, no. 5-6, pp. 279–287, 1996. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  15. F. Taşcan and A. Bekir, “Analytic solutions of the (2+1)-dimensional nonlinear evolution equations using the sine-cosine method,” Applied Mathematics & Computation, vol. 215, no. 8, pp. 3134–3139, 2009. View at Publisher · View at Google Scholar
  16. H.-T. Chen and H.-Q. Zhang, “New double periodic and multiple soliton solutions of the generalized (2+1)-dimensional Boussinesq equation,” Chaos, Solitons & Fractals, vol. 20, no. 4, pp. 765–769, 2004. View at Publisher · View at Google Scholar
  17. Y. Chen, Z. Yan, and H-Q. Zhang, “New explicit solitary wave solutions for (2+1)-dimensional Boussinesq equation and (3+1)-dimensional KP equation,” Physics Letters. A, vol. 307, no. 2-3, pp. 107–113, 2003. View at Publisher · View at Google Scholar
  18. S. Lai, Y-H. Wu, and Y. Zhou, “Some physical structures for the (2+1)-dimensional Boussinesq water equation with positive and negative exponents,” Computers & Mathematics with Applications, vol. 56, no. 2, pp. 339–345, 2008. View at Publisher · View at Google Scholar
  19. A. M. Wazwaz, “A class of nonlinear fourth order variant of a generalized Camassa-Holm equation with compact and noncompact solutions,” Applied Mathematics & Computation, vol. 165, no. 2, pp. 485–501, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH